RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Mat. Mekh., 2013, Volume 77, Issue 4, Pages 486–500 (Mi pmm10)  

The overturning of Riemann waves in elastoplastic media with hardening

A. G. Kulikovskii, A. P. Chugainova


Abstract: Riemann waves (simple waves) are investigated within the von Mises elastoplasticity model with hardening. It is assumed that preceding processes have brought the medium into a state corresponding to a certain point on the loading surface. The conditions under which a Riemann wave overturns during its evolution, i.e., the conditions for the formation of discontinuities, are indicated.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00034
11-01-12051
Ministry of Education and Science of the Russian Federation 8223
This research was supported by the Russian Foundation for Basic Research (11-01-00034 and 11-01-12051-ofi-m-2011) and State Contract No. 8223 of 6 August 2012.



English version:
Journal of Applied Mathematics and Mechanics, 2013, 77:4, 350–359

Bibliographic databases:

Document Type: Article
UDC: 539.3:534.1
Received: 11.05.2011

Linking options:
  • http://mi.mathnet.ru/eng/pmm10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019